Markov degree of the Birkhoff model

被引:7
作者
Yamaguchi, Takashi [1 ]
Ogawa, Mitsunori [1 ]
Takemura, Akimichi [1 ]
机构
[1] Univ Tokyo, Grad Sch Informat Sci & Technol, Bunkyo Ku, Tokyo 1130033, Japan
基金
日本学术振兴会;
关键词
Algebraic statistics; Markov basis; Normality of semigroup; Ranking model; POLYTOPES;
D O I
10.1007/s10801-013-0488-z
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We prove the conjecture by Diaconis and Eriksson (J. Symbolic Comput. 41(2):182-195, 2006) that the Markov degree of the Birkhoff model is three. In fact, we prove the conjecture in a generalization of the Birkhoff model, where each voter is asked to rank a fixed number, say r, of candidates among all candidates.
引用
收藏
页码:293 / 311
页数:19
相关论文
共 50 条
[41]   Betti numbers of Stanley-Reisner rings determine hierarchical Markov degrees [J].
Petrovic, Sonja ;
Stokes, Erik .
JOURNAL OF ALGEBRAIC COMBINATORICS, 2013, 37 (04) :667-682
[42]   On Markov chain Monte Carlo algorithms for computing conditional expectations based on sufficient statistics [J].
Jones, LK ;
O'Neil, PJ .
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 2002, 11 (03) :660-677
[43]   MCMC using Markov bases for computing -values in decomposable log-linear models [J].
Kuroda, Masahiro ;
Hashiguchi, Hiroki ;
Nakagawa, Shigekazu ;
Geng, Zhi .
COMPUTATIONAL STATISTICS, 2013, 28 (02) :831-850
[44]   Orbit-based conditional tests. A link between permutations and Markov bases [J].
Fontana, Roberto ;
Crucinio, Francesca Romana .
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2020, 205 :23-33
[45]   A SIMPLIFICATION OF COMPUTING MARKOV BASES FOR GRAPHICAL MODELS WHOSE UNDERLYING GRAPHS ARE SUSPENSIONS OF GRAPHS [J].
Cai, Shoufeng ;
Li, Benchong ;
Guo, Jianhua .
STATISTICA SINICA, 2014, 24 (01) :447-461
[46]   LINEAR SPACES OF SYMMETRIC MATRICES WITH NON-MAXIMAL MAXIMUM LIKELIHOOD DEGREE [J].
Jiang, Y. ;
Kohn, K. ;
Winter, R. .
MATEMATICHE, 2021, 76 (02) :461-481
[47]   Markov chain Monte Carlo methods for the regular two-level fractional factorial designs and cut ideals [J].
Aoki, Satoshi ;
Hibi, Takayuki ;
Ohsugi, Hidefumi .
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2013, 143 (10) :1791-1806
[48]   Wrench capability in redundant planar parallel manipulators with net degree of constraint equal to four, five or six [J].
Mejia, L. ;
Simas, H. ;
Martins, D. .
MECHANISM AND MACHINE THEORY, 2016, 105 :58-79
[49]   HIGH DEGREE SUM OF SQUARES PROOFS, BIENSTOCK-ZUCKERBERG HIERARCHY, AND CHVATAL-GOMORY CUTS [J].
Mastrolilli, Monaldo .
SIAM JOURNAL ON OPTIMIZATION, 2020, 30 (01) :798-822
[50]   Relationship between the distance consensus and the consensus degree in comprehensive minimum cost consensus models: A polytope-based analysis [J].
Garcia-Zamora, Diego ;
Dutta, Bapi ;
Massanet, Sebastia ;
Riera, Juan Vicente ;
Martinez, Luis .
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2023, 306 (02) :764-776